After lunch I had a bowel movement which was kind of loose and then I saw the orange 20 mg tablet fully intact in my stool. I put on some latex gloves and pulled the tablet out of my stool (gross). The tablet was soft on the outside and was "powdery" on the inside. If the intact tablet is in my stool, how can it be effective if I am just flushing the Viibryd down the toilet. Please help. I need an antidepressant that works. Thank you.
14 Oct 2011
Okay, this could be 1 of 2 things.
1. Since you had a loose bowel movement things in your system were moving through faster than usual and that rested in the tablet you found in your stool
2. If you are taking an extended-release or slow-release version of the medication, it is not unusual for the outside of the tablet to pass all the way through your system and into your stool. The medication inside the tablet does get out of it and into your system.
If you find that this happens again, give your pharmacist a call to confirm if this is normal or not for your medication.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The Viibryd seems to be helping my depression but I continue to have nausea early in the morning and throughout the day. It does seem to get better ...
3 answers • 20 Aug 2011
My doctober took me off 10 mg of Lexapro & 40 mg of Pristiq & started me on 20 mg of Viibryd. After a week at 20 mg he wants me to go to 30 ...
1 answer • 27 Sep 2011
My boyfriend started on viibryd 2 weeks ago. On the 10mg he did not experience any side effects, but this week now on 20mg is having trouble ...
7 answers • 25 Aug 2012